Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Integral equations with respect to a general stochastic measure


Author: V. M. Radchenko
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 91 (2014).
Journal: Theor. Probability and Math. Statist. 91 (2015), 169-179
MSC (2010): Primary 60H20, 60H05, 60G57
DOI: https://doi.org/10.1090/tpms/975
Published electronically: February 4, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An integral with respect to a general stochastic measure is defined for random functions whose trajectories belong to a Besov space. The existence and uniqueness of solutions of some stochastic equations involving such integrals are established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60H20, 60H05, 60G57

Retrieve articles in all journals with MSC (2010): 60H20, 60H05, 60G57


Additional Information

V. M. Radchenko
Affiliation: Department of Mathematical Analysis, National Taras Shevchenko University, Kyiv 01601, Ukraine
Email: vradchenko@univ.kiev.ua

DOI: https://doi.org/10.1090/tpms/975
Keywords: Stochastic measure, stochastic integral, stochastic differential equation, Besov space
Received by editor(s): August 29, 2014
Published electronically: February 4, 2016
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society